# SDR HNAA0000074

- Difficulty date: October 22, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N924HA
- Make and model: Dhav DHC8102
- Aircraft serial: 105
- Aircraft time: 33,357 hours, 38,136 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: DSC252A40230
- Condition: Ruptured
- Location: Nr 1 Mlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, NUMBER 2 ISO VALVE, ROLL SPOILER OUTBOARD AND NOSE WHEEL STEERING CAUTION LIGHTS ILLUMINATED.  NUMBER 2 HYDRAULIC QUANTITY DROPPED TO 1.5 QUARTS.
